MathSciNet Relay Station
MathSciNet bibliographic data
MR18674 (8,315a) 10.0X
Ljunggren, Wilhelm Some theorems on indeterminate equations of the form $x\sp n-1/x-1=y\sp q$. (Norwegian) Norsk Mat. Tidsskr. 25, (1943). 17–20.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement